# SDR 03FDEA00712

- Difficulty date: April 30, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FOUND OUTBD FLAP, INBOARD MOST HINGE LOCATION FLAP SIDE   MOUNT HOLES QTY. 5 EACH LOCATION WITH CORROSION.   REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-69251 WINGS- OUTBOARD FLAP   HINGE FIIRINGS OVERSIZE HOLES- REPAIR.
